Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 27, Issue 1, Winter 1992  pp. 53-85.

Non-commutative spheres II: rational rotations

Authors: Ola Bratteli (1), George A. Elliott (2), David E. Evans (3) and Akitaka Kishimoto (4)
Author institution:(1) Department of Mathematics, University of Oslo, PB.1053 Blirdern, N-0316 Oslo 3, Norway.
(2) Mathematics Institute, University of Copenhagen, DK-2100 Copenhagen Ø, Denmark and Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 1A1.
(3) Mathematics Institute, University College of Swansea, Swansea SA2 8PP, Wales, U.K.
(4) Department of Mathematics, Hokkaido University, Sapparo, 060 Japan.


Contents    Full-Text PDF